# SDR VNAA202503070041

- Difficulty date: March 7, 2025
- Submitted: March 9, 2025
- Operation: Air carrier
- Aircraft: N594NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15407
- Aircraft time: 19,620 hours, 17,315 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC67033103
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN PANEL IN STA. FS= 295 TO FS= 310 BETWEEN STGR 24RH TO 25RH AT MAIN AVIONICS COMPARTMENT.  CORROSION ON SKIN PANEL IN STA. FS= 295 TO FS= 310 BETWEEN STGR 24RH TO 25RH AT MAIN AVIONICS COMPARTMENT WAS REPAIRED PER REO 690-53-21-1884 REV - .
